# SDR FDEA201111094834

- Difficulty date: November 9, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 87,021 hours, 15,739 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB1615502
- Condition: Cut
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF NR 2 SLAT INNER SKIN, FOUND RIB HAS DEEP CUT.  DAMAGED RIB REMOVED IAW SRM 51-31-01 REV 47. DRILLED NEW RIB AND INSTALLED IAW SRM 51-31-01 REV 47  AND SRM 51-33-01 REV 47 .REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 113.
